# SDR AU960729

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Support
- Part number: 11505013
- Condition: Cracked
- Location: Fairing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WHEEL SPAT SUPPORT BRACKET CRACKED
